# SDR MWEA011232

- Difficulty date: September 4, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 44,753 hours, 15,675 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 9936599501
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT CENTER FLOORBOARD STATION 427 - 465 DELAMINATING AROUND EDGES. FABRICATED AND INSTALLED FLOOR BOARD.
